# SDR DHL2002708004

- Difficulty date: March 30, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHTS DO NOT ILLUMINATE IN TEST.  REMOVED AND REPLACED COCKPIT EMERGENCY EXIT LIGHT, OPS CK NORMAL IAW B727 MM 33-50-1.
